A semi-group of probability measures with non-smooth differentiable densities on a Lie group
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 131-139
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Paweł Głowacki 1 ; Andrzej Hulanicki 1
@article{10_4064_cm_51_1_131_139,
author = {Pawe{\l} G{\l}owacki and Andrzej Hulanicki},
title = {A semi-group of probability measures with non-smooth differentiable densities on a {Lie} group},
journal = {Colloquium Mathematicum},
pages = {131--139},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-131-139},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-131-139/}
}
TY - JOUR AU - Paweł Głowacki AU - Andrzej Hulanicki TI - A semi-group of probability measures with non-smooth differentiable densities on a Lie group JO - Colloquium Mathematicum PY - 1987 SP - 131 EP - 139 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-131-139/ DO - 10.4064/cm-51-1-131-139 LA - en ID - 10_4064_cm_51_1_131_139 ER -
%0 Journal Article %A Paweł Głowacki %A Andrzej Hulanicki %T A semi-group of probability measures with non-smooth differentiable densities on a Lie group %J Colloquium Mathematicum %D 1987 %P 131-139 %V 51 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-131-139/ %R 10.4064/cm-51-1-131-139 %G en %F 10_4064_cm_51_1_131_139
Paweł Głowacki; Andrzej Hulanicki. A semi-group of probability measures with non-smooth differentiable densities on a Lie group. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 131-139. doi: 10.4064/cm-51-1-131-139
Cité par Sources :